Citation

BibTex format

@article{Mostaghimi:2014:10.1007/s10665-013-9672-3,
author = {Mostaghimi, P and Tollit, BS and Neethling, SJ and Gorman, GJ and Pain, CC},
doi = {10.1007/s10665-013-9672-3},
journal = {JOURNAL OF ENGINEERING MATHEMATICS},
pages = {111--121},
title = {A control volume finite element method for adaptive mesh simulation of flow in heap leaching},
url = {http://dx.doi.org/10.1007/s10665-013-9672-3},
volume = {87},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Mostaghimi,P
AU - Tollit,BS
AU - Neethling,SJ
AU - Gorman,GJ
AU - Pain,CC
DO - 10.1007/s10665-013-9672-3
EP - 121
PY - 2014///
SN - 0022-0833
SP - 111
TI - A control volume finite element method for adaptive mesh simulation of flow in heap leaching
T2 - JOURNAL OF ENGINEERING MATHEMATICS
UR - http://dx.doi.org/10.1007/s10665-013-9672-3
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000339004200007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 87
ER -